Publication
Title
Delayed maturation in temporally structured populations with non-equilibrium dynamics
Author
Language
English
Source (journal)
Journal of evolutionary biology. - Basel
Publication
Basel : 1998
ISSN
1010-061X
Volume/pages
11(1998), p. 41-62
ISI
000071909000003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.06.2017
To cite this reference